# SDR YENA20131224249

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 473 hours, 293 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg Wow
- Part time: 473 hours, 293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, AIR RETURN.   HANDLE WOULD NOT MOVE, NO MESSAGES. R & R LT WEIGHT OFF WHEELS HARNESS NR 1.  NO EICAS MSGS PRESENT ON ECAM.  ALL WORK DONE IAW AMM 32-00-01.  ACCOMPLISHED LANDING GEAR EXTENSION, RETRACTION TEST IAW AMM 32-33-00.  ALL CHECKS GOOD.
